# SDR ERAA059957

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414EH
- Make and model: Bell 412
- Aircraft serial: 33007
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 4004437903
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER UNIT REPAIRED BY HONEYWELL , REF NR 267248.
